MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 IOS APP

INSULET CORPORATION OMNIPOD 5 IOS APP
Model Number PT-002343
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient history buffer and pod manager history data from the cloud were downloaded for the date of occurrence (b)(6) 2025.User initiated log files were not uploaded to the system.Inspection of the cloud data shows that six different boluses were delivered on the date of occurrence.The boluses were spread out by at least 2 hours each and no instances indicate that 2 boluses were delivered at the same time.Inspection of the patient history buffer indicates the pod delivered the expected amount of pulses for each bolus recorded as well.Although no indication of two boluses being delivered was shown in the cloud data, it could not be conclusively determined whether the omnipod 5 app data was displaying the correct bolus information.The exact cause of the reported event could not be determined.Locked down smartphone: phone_control_ios omnipod software app version: 2.0.4 operating system: 26.0 hardware: iphone17.1 cgm sensor type: g7 *please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
The patient reported that they experienced an unrequested bolus at the same time as a scheduled bolus from their omnipod 5 application.There was no reported impact on the patient's blood glucose levels.

Brand Name
OMNIPOD 5 IOS APP
Common Device Name
OMNIPOD 5 IOS APP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key23606816
Report Number3004464228-2025-57724
Device Sequence Number9765529
Product Code QFG
UDI-Device Identifier10385083000459
UDI-Public(01)10385083000459
Combination Product (Y/N)N
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-002343
Device Catalogue NumberM009-2S-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age33 YR
Patient SexUnknown